CureZone   Log On   Join
Re: Ulcerative Colitis and MMS
 
me1101 Views: 4,442
Published: 15 years ago
 
This is a reply to # 1,064,751

Re: Ulcerative Colitis and MMS


I would start slow, it doesn't cause diarrhea in low doses. When you get to 2 drops 2x a day. Hold there a bit. You may find that your diarrhea goes away due to the charging of your immune system--then you can take less Immodium. Then increase as you can. That is something Jim mentions a lot is that it "supercharges the immune system." Of course it kills all of the pathogens which are probably involved in your condition also. Some people stay on low doses for months. It is still very powerful.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.609 sec, (1)